Pointwise bounds and blow-up for nonlinear polyharmonic inequalities
Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 1069-1096.

We obtain results for the following question where m1 and n2 are integers. QuestionFor which continuous functions f:[0,)[0,) does there exist a continuous function ϕ:(0,1)(0,) such that every C 2m nonnegative solution u(x) of

0-Δ m uf(u)inB 2 (0){0} n
satisfies
u(x)=Oϕ|x|asx0
and what is the optimal such φ when one exists?

Nous obtenons des résultats pour la question suivante, avec m1 et n2 entiers. QuestionPour quelles fonctions continues f:[0,)[0,) existe-t-il une fonction continue ϕ:(0,1)(0,) telle que chaque solution C 2m non-negative u(x) de

0-Δ m uf(u)dansB 2 (0){0} n
satisfasse à
u(x)=Oϕ|x|lorsquex0,
et quelle est la meilleure de ces fonctions φ quand elle existe ?

DOI: 10.1016/j.anihpc.2012.12.011
Classification: 35B09, 35B33, 35B40, 35B44, 35B45, 35R45, 35J30, 35J91
Keywords: Isolated singularity, Polyharmonic, Blow-up, Pointwise bound
@article{AIHPC_2013__30_6_1069_0,
     author = {Taliaferro, Steven D.},
     title = {Pointwise bounds and blow-up for nonlinear polyharmonic inequalities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1069--1096},
     publisher = {Elsevier},
     volume = {30},
     number = {6},
     year = {2013},
     doi = {10.1016/j.anihpc.2012.12.011},
     mrnumber = {3132417},
     zbl = {1286.35278},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.011/}
}
TY  - JOUR
AU  - Taliaferro, Steven D.
TI  - Pointwise bounds and blow-up for nonlinear polyharmonic inequalities
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2013
SP  - 1069
EP  - 1096
VL  - 30
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.011/
DO  - 10.1016/j.anihpc.2012.12.011
LA  - en
ID  - AIHPC_2013__30_6_1069_0
ER  - 
%0 Journal Article
%A Taliaferro, Steven D.
%T Pointwise bounds and blow-up for nonlinear polyharmonic inequalities
%J Annales de l'I.H.P. Analyse non linéaire
%D 2013
%P 1069-1096
%V 30
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.011/
%R 10.1016/j.anihpc.2012.12.011
%G en
%F AIHPC_2013__30_6_1069_0
Taliaferro, Steven D. Pointwise bounds and blow-up for nonlinear polyharmonic inequalities. Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 1069-1096. doi : 10.1016/j.anihpc.2012.12.011. http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.011/

[1] S. Armstrong, B. Sirakov, Nonexistence of positive supersolutions of elliptic equations via the maximum principle, Comm. Partial Differential Equations 36 (2011), 2011-2047 | MR | Zbl

[2] G. Caristi, L. DʼAmbrosio, E. Mitidieri, Representation formulae for solutions to some classes of higher order systems and related Liouville theorems, Milan J. Math. 76 (2008), 27-67 | MR | Zbl

[3] G. Caristi, E. Mitidieri, R. Soranzo, Isolated singularities of polyharmonic equations, Atti Semin. Mat. Fis. Univ. Modena 46 (1998), 257-294 | MR | Zbl

[4] Y.S. Choi, X. Xu, Nonlinear biharmonic equations with negative exponents, J. Differential Equations 246 (2009), 216-234 | MR | Zbl

[5] T. Futamura, K. Kishi, Y. Mizuta, Removability of sets for sub-polyharmonic functions, Hiroshima Math. J. 33 (2003), 31-42 | MR | Zbl

[6] T. Futamura, Y. Mizuta, Isolated singularities of super-polyharmonic functions, Hokkaido Math. J. 33 (2004), 675-695 | MR | Zbl

[7] F. Gazzola, H.-C. Grunau, G. Sweers, Polyharmonic Boundary Value Problems, Springer (2010) | MR

[8] M. Ghergu, A. Moradifam, S.D. Taliaferro, Isolated singularities of polyharmonic inequalities, J. Funct. Anal. 261 (2011), 660-680 | MR | Zbl

[9] D. Gilbarg, N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer (1983) | MR | Zbl

[10] Y. Guo, J. Liu, Liouville-type theorems for polyharmonic equations in N and in + N , Proc. Roy. Soc. Edinburgh Sect. A 138 (2008), 339-359 | MR | Zbl

[11] S.-Y. Hsu, Removable singularity of the polyharmonic equation, Nonlinear Anal. 72 (2010), 624-627 | MR | Zbl

[12] P.J. Mckenna, W. Reichel, Radial solutions of singular nonlinear biharmonic equations and applications to conformal geometry, Electron. J. Differential Equations 37 (2003) | EuDML | MR | Zbl

[13] W. Reichel, T. Weth, A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems, Math. Z. 261 (2009), 805-827 | MR | Zbl

[14] W. Reichel, T. Weth, Existence of solutions to nonlinear, subcritical higher order elliptic Dirichlet problems, J. Differential Equations 248 (2010), 1866-1878 | MR | Zbl

[15] S.D. Taliaferro, On the growth of superharmonic functions near an isolated singularity II, Comm. Partial Differential Equations 26 (2001), 1003-1026 | MR | Zbl

[16] S.D. Taliaferro, Isolated singularities on nonlinear elliptic inequalities, Indiana Univ. Math. J. 50 (2001), 1885-1897 | MR | Zbl

[17] J. Wei, X. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann. 313 (1999), 207-228 | MR | Zbl

[18] X. Xu, Uniqueness theorem for the entire positive solutions of biharmonic equations in R n , Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), 651-670 | MR | Zbl

Cited by Sources: